# SDR HNAA2012042600753

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 68,431 hours, 77,423 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: AE106325E0140
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN LOST AIRSPEED, HEADING DATA AND YAW DAMPER FAILED.  REPLACED RUBBER PITOT HOSE BETWEEN CAPTS PITOT TUBE AND FLOOR V THROUGH.  R & R CAPT'S PITOT TUBE.  OPS CHECKED GOOD IAW MM 34-11-00.
